Female bodybuilder: Steroids Gave Me a Penis

candiceA female gym junkie has revealed how she now looks like a man after developing a steroid addiction which mutated her body.

Candice Armstrong, who used to be a pretty blonde, has been left with stubble, broad shoulders and a one-inch penis, after using the drug in a desperate attempt to improve her shape.

The former London barmaid said her nightmare began two years ago when she joined a gym to improve her physique.

Armstong, who suffers from body dysmorphia, revealed she would work out for three hours a day and was convinced her upper body was too slender.

armstrong1But despite people telling her she was developing great biceps, it wasn’t enough.

When a fellow gym fanatic suggested using steroids, she went for it, but soon developed an addiction to daily doses of the steroid Trenbolone.

Armstrong told British tabloid The Sunday People she only started using the drug because she hated her body, but now things were a thousand times worse.

In fact the drug altered her body so much that her clitoris grew into a one-inch penis, she developed facial hair, acne and even began walking like a man.

The transition was so extreme she now dresses in men’s clothes so she isn’t mistaken for a man in drag and now avoids women’s toilets.

armstrong2“Now I look like a man and I hate it. Even my own mother has told me I’m not pretty any more,” she said. “I don’t want to become a man, I just want to be normal. I stopped having any sort of sex drive for men. I tried having sex with a girl but that didn’t do anything for me either. So it’s not like it has turned me lesbian.”

Armstrong said she thought the drug would make her training more effective, but has now developed an addiction which has changed her body to such an extent even her GP asked if she was undergoing a sex change.

“I used to get a lot of attention from men. Now very few people find me attractive. But I can’t say I miss sex. I have no sex drive and I’m more insecure than ever,” she said.

She added she was now trying to beat her addiction, but still works out for at least three hours a day.

Courtesy of: NY Post

6 Responses to "Female bodybuilder: Steroids Gave Me a Penis"

  1. frank  August 25, 2014 at 6:26 pm

    Wish you the best of luck beating your steroid problem

    Reply
  2. William Schaefer  August 25, 2014 at 6:43 pm

    Candice please don’t get discouraged. Don’t listen to the herd. I think you are beautiful. Life is about choices. That’s what molds us and makes us what we are. Wish I were there to give you a hug and to help you through this. A true friend supports you no matter the situation. I know you’ll beat the addiction. I’ll say a prayer for you too. Good luck.

    Reply
  3. David Parker  August 25, 2014 at 8:44 pm

    Stay strong young lady if u do u can beat this.#uralady.

    Reply
  4. Christopher Acuff  August 25, 2014 at 9:42 pm

    That’s OK if a man is in his surcity as a man he would not trip on a one inch clitoris and would pro form or like any other ,regardless its stiil a female body just in better shap then most men’s but a lot of men are Alfred of when in shape

    Reply
  5. TREV  August 25, 2014 at 10:00 pm

    Utter rubbish, steroids is not the problem, the problem existed LONG before, address the self image, self worth then everything else falls into place. I’ve seen plenty of woman use steroids and never have this problem.

    Once she gets help and comes off roids her body will soften and she’ll become a “woman” physically again, most of the changes are not permanent and this penis nonsense, so what.

    The choice to change is hers and she needs to be taught now to manage her “problem”, as a bodybuilder you can show them how and they will excel in achieving the best they can BUT THEY NEED A GOAL AND PLAN!

    Reply
  6. Max  August 26, 2014 at 7:52 am

    Reason for the body change is that steroids have testosterone in them. It seems to me that her addiction became an unintended hormone replacement therapy which caused the undesired changes. I don’t know if it is possible to reverse. Hope it is.

    Reply

Leave a Reply

Your email address will not be published.